MathSciNet Relay Station
MathSciNet bibliographic data
MR247631 (40 #895) 57.01
Lashof, R.; Rothenberg, M. Triangulation of manifolds. I, II. Bull. Amer. Math. Soc. 75 (1969), 750–754; ibid. 75 1969 755–757.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement